# SDR SWAA2025063076453

- Difficulty date: May 23, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD FAN COWL HOLD OPEN ROD SUPPORT BRACKET AFT POSITION ON ENGINE 1.  REPLACED SUPPORT BRACKET LOC. FAN COWL HOLD OPEN ROD AFT POSITION ON ENGINE 1 IAW B737-700 SRM 51-40-02-0G-0. MEASURE OF CRACK IS: L= 0.950.
